Balkan Journal of Geometry 
and Its Applications 

Volume 22 (2017), No. 2

ISSN 1224-2780 (printed version)
ISSN 1843-2875 (online version)  

Suggested software for viewing and printing: Acrobat Reader and PDFXWver. 

Homagial volume * The 90-th anniversary of Professor Radu Miron
  1. Tshidibi Augustin Batubenge and Mukinayi Hermenegilde Tshilombo
    Finsler metric topology coincides with Frolicher topology,

    pages: 1-12. PDF file

  2. Jihong Bae, Jeong-Hyeong Park, Kouei Sekigawa and Wonmin Shin
    Hypersurfaces in a quasi Kaehler manifold,

    pages: 13-20. PDF file

  3. Abdoul Salam Diallo, Silas Longwap and Fortune Massamba
    On three dimensional affine Szabo manifolds,

    pages: 21-36. PDF file

  4. Serhan Eker
    Seiberg-Witten equations on 8-dimensional manifolds with different self-duality,

    pages: 37-43. PDF file

  5. Manseob Lee
    Locally maximal homoclinic classes for generic diffeomorphisms,

    pages: 44-49. PDF file

  6. Fortune Massamba and Salomon Joseph Mbatakou
    Induced and intrinsic Hashiguchi connections on Finsler submanifolds,

    pages: 50-62. PDF file

  7. Lavinia Laura Petrescu and Constantin Udriste
    Multitime KdV solitons,

    pages: 63-74. PDF file

  8. Shichang Shu
    Hypersurfaces with parallel Laguerre form in R^n,

    pages: 75-87. PDF file

  9. Amr Hassan Soleiman and Nabil L. Youssef
    Some types of recurrence in Finsler geometry,

    pages: 88-100. PDF file

  10. Wei Wang and Feifan Wu
    On the existence of the Yamabe problem on contact Riemannian manifolds,

    pages: 101-128. PDF file

  Last update: July 2, 2017
Back to home page